I read a bit of your post about your wife on T the other day and it cracked me up.
On TRT, LH and FSH should be low to non existent based on the feed back system of the HPTA.
Looking through your bloodwork :
Your Hematacrit is high, it’s a side effect of T supplementation, and means your blood is thickening,
it’s further supported by your high iron levels. You need to donate blood to fix it. If the donation center
you choose offfers Double RED CELL donation do it. You will also need to keep an eye on that level, and
donate blood every three months. This one step should help your ED fast.
You have low shbg, I have this too. Basically it means that more of the T you inject is converted to Free T.
On 200mg of test per week your free t is above 50 on a scale of 7-21. Really high free T can help build muscle
but it makes you feel like shit, kills libido and causes ed.
Your E2 is also way too low. Too low is as bad as too high and is a huge cause of ED.
I’d recommend that you cut back on your T dose from 200, down to 100 and cut your AI from .5 EOD to .25 E4D.
In your case (low SHGB) less T is truly more. I use Prop 12.5mg every day and 6.25mg Aromasin EOD. (87mg per week).
Took me a long time to figure out less is more.
Couple other things in your bloods…
Liver enzymes ALT and AST both High, could be from the Tren you used, or other issues.
Are you using any supplements to aid your liver ?
Thyroid is out of whack too TSH is high, but it’s a know side effect of Tren.
PKNY. Thank you! That was an incredibly informative response.
Based on a research today I had already decided that, because of my high iron, I was going to donate some blood. I’ll be visiting my blood donation center this weekend. If you’ve read my other posts, you know i’m looking for a fast fix, this is killing my sex life!
The shbg info is great! I saw that it was really high and vtballa brought this up in another post, but didn’t put together that it can cause low libido and ED issues. I’ll lower my test and adex and hopefully bring these back in line. Thank you for sharing this information!
My liver enzymes are likely high because I drank like a fish up until two weeks ago and my last cycle was very heavy on the orals. I’ve cut the alcohol altogether, starting milk thistle and will get another blood test in one month. Can you recommend anything else that might help bring my liver back to normal?
Thank you, again, for all your help.
BTW, test is simply amazing in woman. I need to lower my wife’s dose. She claims to get random clitters at the thought of sex. I’m not bullshitting when I tell you that she’s like a teenage boy. It’s ridiculous. It’s hard to imagine that before TRT she admitted to only wanting to have sex once a month and was absolutely never interested. She’s demanding to do things now that would make a whore blush. I love you testosterone!